Research

Towards a rigorously justified algebraic preconditioner for high-contrast diffusion problems


Reference:

Aksoylu, B., Graham, I. G., Klie, H. and Scheichl, R., 2008. Towards a rigorously justified algebraic preconditioner for high-contrast diffusion problems. Computing and Visualization in Science, 11 (4-6), pp. 319-331.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s00791-008-0105-1

Details

Item Type Articles
CreatorsAksoylu, B., Graham, I. G., Klie, H. and Scheichl, R.
DOI10.1007/s00791-008-0105-1
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code17399

Export

Actions (login required)

View Item